# SDR HEEA954573

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5196T
- Make and model: Bolkms BK117B1
- Aircraft serial: 7152
- System (JASC): 2430 · DC Generating System
- Part: Dc Converter
- Part number: UC2814
- Condition: Defective
- Location: Dc Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEATS AND WORKS INTERMITTENTLY.
